Ask an expert
Question

29 Mar 2007

Slimming pills and pregnancy
I've been taking slimmings pills for the past few months and only recently discovered that I'm 6 weeks pregnant. I've stop taking the pills. I'm now having stomach cramps and wondering is my baby safe?
Answer 296 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Mikaela
As I am the Diet Expert, I would urge you to also ask Gynae Doc on this Website if your baby is safe. Slimming pills can cause a whole host of negative side-effects, but I have not yet read that they can endanger a pregnancy, but this is possible if the pills caused severe diarrhoea. Whatever you do, go and see the dr who is supervising your pregnancy immediately so that he/she can check to see if all is well.
Holding thumbs that all is well
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18699 votes
Vote